Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I have been on methotrexate for about a year. I also take plaquenil and sulfasalazine. I started taken Hadlima a month and a half ago. To be honest, i felt no improvement at all until I started the… read more
Good Afternoon everyone! I'm hoping to get some advice from you. I am currently taking Xeljanz ($3300/mth) but am getting help from company for it until the end of the year. Anyhow, at the end of May i had a flare up so my dr gave me a prednisone pack and I felt great. Again I am having another flare up and another dose pack. Dr ran new tests I've never heard of before and they called this morning and said I have 2 choices.....stay on Xeljanz and take Rasuvo injections (weekly) along with it. (M… read more
I was taking methotrexate pills for 2 months which made me sick for days at a time. Dr. switched me to Rasuvo. BCBSOK denied it without trying an injectable first. The thought of injecting myself with a needle causes me anxiety. I picked it up, got it home and could not do it. As of today I've gone 2.5 weeks without it, and the pain is ridiculous. Anybody else had this issue with BCBS and were you ever able to get it approved, and how?
It’s worsened with any pulling or lifting. My Dr suggested steroid injections in both of them. I suspect it’s from my RA not being well controlled with the Xeljanz I’m taking. It’s been worsening since I was taken off my Actemra infusions a year ago. I also have tendinitis in both of my feet and one of my Achilles’ tendons. Thanks.
Update: I had my right elbow injected with steroid last week with relief of the golfers elbow( was the most symptomatic) but now I notice how much my left elbow is hurting. Will see about having that… read more
I am taking rasuvo and I'm experiencing stomach cramps and discomfort, nausea etc. Is this a normal side effect? I've been on it before and don't recall feeling this bad but I had been on methotrexate pills and switched to the Injectable. This time I've been completely off rasuvo/methotrexate for 4 months while trying to fight a bad sinus infection. I just started the rasuvo back last week and have been nauseated enough to throw up. The stomach cramps are pretty uncomfortable as well. Any… read more
Methotrixate is a very low dose of chemo, but I did have my hair thinking and of all things lost my eyebrows, eyelashes are thinner and hardly any body hair.... Lol at least I don't have to shave… read more